L p and Hölder estimates for pseudodifferential operators: sufficient conditions
Annales de l'Institut Fourier, Volume 29 (1979) no. 3, pp. 239-260.

Continuity in L p spaces and spaces of Hölder type is proved for pseudodifferential operators of order zero, under general conditions on the class of symbols. Applications to the regularity theory of some hypoelliptic operators are outlined.

La continuité des opérateurs pseudo-différentiels d’ordre zéro dans les espaces L p et dans des espaces de Hölder est démontrée, sous des conditions générales pour les symboles. On esquisse des applications à la théorie de régularité des opérateurs hypoelliptiques.

@article{AIF_1979__29_3_239_0,
     author = {Beals, Richard},
     title = {$L^p$ and {H\"older} estimates for pseudodifferential operators: sufficient conditions},
     journal = {Annales de l'Institut Fourier},
     pages = {239--260},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {29},
     number = {3},
     year = {1979},
     doi = {10.5802/aif.760},
     mrnumber = {81c:47049},
     zbl = {0387.35065},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.760/}
}
TY  - JOUR
AU  - Beals, Richard
TI  - $L^p$ and Hölder estimates for pseudodifferential operators: sufficient conditions
JO  - Annales de l'Institut Fourier
PY  - 1979
SP  - 239
EP  - 260
VL  - 29
IS  - 3
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/articles/10.5802/aif.760/
DO  - 10.5802/aif.760
LA  - en
ID  - AIF_1979__29_3_239_0
ER  - 
%0 Journal Article
%A Beals, Richard
%T $L^p$ and Hölder estimates for pseudodifferential operators: sufficient conditions
%J Annales de l'Institut Fourier
%D 1979
%P 239-260
%V 29
%N 3
%I Institut Fourier
%C Grenoble
%U http://www.numdam.org/articles/10.5802/aif.760/
%R 10.5802/aif.760
%G en
%F AIF_1979__29_3_239_0
Beals, Richard. $L^p$ and Hölder estimates for pseudodifferential operators: sufficient conditions. Annales de l'Institut Fourier, Volume 29 (1979) no. 3, pp. 239-260. doi : 10.5802/aif.760. http://www.numdam.org/articles/10.5802/aif.760/

[1] R. Beals, Lp and Hölder estimates for pseudodifferential operators : necessary conditions, Amer. Math. Soc. Proc. Symp. Pure Math., to appear. | Zbl

[2] A.P. Calderon, Lebesgue space of differentiable functions and distributions, Amer. Math. Soc. Proc. Symp. Pure Math., 5 (1961), 33-49. | MR | Zbl

[3] C.-H. Ching, Pseudo-differential operators with non-regular symbols, J. Differential Equations, 11 (1972), 436-447. | MR | Zbl

[4] R.R. Coifman and G. Weiss, Analyse harmonique non-commutative sur certains espaces homogènes, Lecture Notes in Mathematics, no. 242, Springer-Verlag, Berlin, 1971. | MR | Zbl

[5] L. Hormander, The Weyl calculus of pseudodifferential operators, to appear.

[6] Y. Kannai, An unsolvable hypoelliptic differential operator, Israel J. Math., 9 (1971), 306-315. | MR | Zbl

[7] H. Kumano-Go and K. Taniguchi, Oscillatory integrals of symbols of operators on Rn and operators of Fredholm type, Proc. Japan Acad., 49 (1973), 397-402. | MR | Zbl

[8] K. Miller, Parametrices for a class of hypoelliptic operators, J. Differential Equations, to appear. | Zbl

[9] A. Nagel and E.M. Stein, A new class of pseudo-differential operators, Proc. Nat. Acad. Sci. U.S.A., 75 (1978), 582-585. | MR | Zbl

[10] A. Unterberger, Symboles associés aux champs de repères de la forme symplectique, C.R. Acad. Sci., Paris, sér. A, 245 (1977), 1005-1008. | MR | Zbl

Cited by Sources: